# SDR 04FDEA02770

- Difficulty date: September 20, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727225
- Aircraft serial: 22550
- Aircraft time: 37,416 hours, 25,897 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WHEEL WELL VERTICAL L-ANGLE CRACKED BS 870 RBL 6 FWD OF APU LWR   CORNER .  REMOVED AND REPLACED RT WHEEL WELL VERTICAL L-ANGLE BS 870 RBL 6 IAW SRM 51-30-5, 51-30-2, AND 51-10-2.
